# SDR SWAA2025040805057

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK TIEDOWN AT ACB BS790 LBL17 WL158. MARKED<[01] REMOVED AND REPLACED TRACK AT ACB FROM BS727 TO BS867 LBL17 WL158 IAW SRM 51-40-02 AND DWG #146A7500 ID: 0086 REV: A;[02] VERIFIED ACTION 1. JOB COMPLETE.
